My father, 70 years had a CABG done on 23/2/08. He recovered fine, until 2/4/09 when he had his first distress post operation. He had to be hospitalised twice(ICU). Symptoms-- Sudden rise in heartbeat, chest pain, breathlessness.
At the hospital, he was treated on 02/04/2009 with Cordarone and other medicines . However, he developed BRADYCARDIA following Cordarone for which it was stopped. He was discharged with the advice that he may need EPS/RFA. He is now on Cordarone along with other medicines . Doc says cant keep him on medicines for long and yet, we are left to gather the impression ......Lets see..what can be done.
Our family is in anxiety as we are clueless as to what is his problem. We arent sure as to whether the suggested treatment will endanger his life. we do not know as to when he is destined for the next attack. Please Help. our family will be ever grateful.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?